# SDR AALA202202049440

- Difficulty date: February 1, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737*
- Aircraft serial: 40764
- Aircraft time: 31,076 hours, 12,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RH EMERGENCY FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT WITH SERVICEABLE UNIT, OPS CHECK GOOD.
